Monotone iterative technique for Caratheodory theory of nonlinear functional random integral equations

Authors

  • B. C. Dhage

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.282

Abstract

In this paper some random fixed point theorems for the mappings on an ordered Banach space are proved. As applications, the existence of the extremal solutions of some nonlinear functional random integral equations is obtained under certain monotonicity conditions.

Author Biography

B. C. Dhage

”Kasubai”, Gurukul Colony, Ahmedpur-413515, Dist: Latur, Maharashtra, India.

Downloads

Published

2002-12-31

How to Cite

Dhage, B. C. (2002). Monotone iterative technique for Caratheodory theory of nonlinear functional random integral equations. Tamkang Journal of Mathematics, 33(4), 341-352. https://doi.org/10.5556/j.tkjm.33.2002.282

Issue

Section

Papers